# SDR FDEA202507251335

- Difficulty date: July 25, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 47,328 hours, 20,245 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Spoiler
- Component: Spoiler, Airbus
- Component part number: A5777101000600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #5 SPOILER CENTER I/B & O/B HINGE ARM O/B SIDE SKIN FOUND DELAMINATION. SIZE:   (1)30MM*11MM, DEPTH: 1.60MM (2)150MM*15MM, DEPTH: 1.81MM  COMPLIED WITH EA 6-5750-T0384253 REPAIRED LH WING #5 SPOILER CENTER I/B & O/B HINGE   ARM O/B SIDE DELAMINATED SKIN.   MAJOR   REPAIR IAW FEDEX GMM 6-2-100.
